# SDR 2007FA0001082

- Difficulty date: September 26, 2007
- Submitted: December 17, 2007
- Operation: General aviation
- Aircraft: N731BH
- Make and model: Cessna 441
- Aircraft serial: 4410360
- Engine: Garrtt TPE331*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN T-BRACKET DURING ROUTINE 2, 3, D INSPECTION.  (K)
